Electron. J. Diff. Equ., Vol. 2009(2009), No. 133, pp. 1-7.

On the dynamics of a delayed SIR epidemic model with a modified saturated incidence rate

Abdelilah Kaddar

In this paper, a delayed SIR epidemic model with modified saturated incidence rate is proposed. The local stability and the existence of Hopf bifurcation are established. Also some numerical simulations are given to illustrate the theoretical analysis.

Submitted August 21, 2009. Published October 16, 2009.
Math Subject Classifications: 37G15, 91B62.
Key Words: SIR epidemic model; incidence rate; delayed differential equations; Hopf bifurcation; periodic solutions.

Show me the PDF file (240 KB), TEX file, and other files for this article.

Abdelilah Kaddar
Department of Mathematics, Faculty of Sciences
Chouaib Doukkali University
PO Box 20, El Jadida, Morocco
email: a.kaddar@yahoo.fr

Return to the EJDE web page